MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. TRIOS, TABLE BASE; SURGICAL OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. TRIOS, TABLE BASE; SURGICAL OPERATING TABLE
Model Number 7803
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported tabletop started tilting at the end of the procedure, luckily the nurse caught the patient before he/she fell.
 
Additional Manufacturer Narrative
Upon completing a preventative maintenance the only issue found were loose bolts that mount the head-end column to the base of the trios table, which is not related to the table tilted on its own.If the table tilted at all, it would have to have the foot-end brake physically release by the staff, otherwise the table tilt will not occur.This lead to potential operator error, indicating that someone on the staff physical released the 180 degree handle on the head-section assembly.When you release the 180 degree handle, both amber lights will blink, which indicates that brake is release.
 
Event or Problem Description

Brand Name
TRIOS, TABLE BASE
Common Device Name
SURGICAL OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
MDR Report Key11377827
Report Number2921578-2021-00006
Device Sequence Number3781607
Product Code JEA
UDI-Device Identifier00842430103957
UDI-Public00842430103957
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7803
Device Catalogue Number7803
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1